# SDR UIEA2018082801830

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,999 hours, 16,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RT WING FRONT SPAR WEB STA FSSI 661-FSSI 668 UPPER CHORD. ACCOMPLISH EI T2018A573-3715 REV 5. JOB COMPLETED COND CHK NML.
